Volume 15, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Moments of a length function on the boundary of a hyperbolic manifold

Nicholas G Vlamis

Algebraic & Geometric Topology 15 (2015) 1909–1929
Bibliography
1 A Basmajian, The orthogonal spectrum of a hyperbolic manifold, Amer. J. Math. 115 (1993) 1139 MR1246187
2 A F Beardon, The geometry of discrete groups, Graduate Texts in Mathematics 91, Springer (1983) MR698777
3 F Bonahon, The geometry of Teichmüller space via geodesic currents, Invent. Math. 92 (1988) 139 MR931208
4 M Bridgeman, Orthospectra of geodesic laminations and dilogarithm identities on moduli space, Geom. Topol. 15 (2011) 707 MR2800364
5 M Bridgeman, J Kahn, Hyperbolic volume of manifolds with geodesic boundary and orthospectra, Geom. Funct. Anal. 20 (2010) 1210 MR2746952
6 M Bridgeman, S P Tan, Moments of the boundary hitting function for the geodesic flow on a hyperbolic manifold, Geom. Topol. 18 (2014) 491 MR3159167
7 D Calegari, Chimneys, leopard spots and the identities of Basmajian and Bridgeman, Algebr. Geom. Topol. 10 (2010) 1857 MR2684984
8 L Lewin, editor, Structural properties of polylogarithms, Mathematical Surveys and Monographs 37, Amer. Math. Soc. (1991) MR1148371
9 Y L Luke, editor, The special functions and their approximations, Mathematics in Science and Engineering 53, Academic Press (1969)
10 P J Nicholls, The ergodic theory of discrete groups, London Math. Soc. Lecture Note Series 143, Cambridge Univ. Press (1989) MR1041575
11 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)